# SDR DHL2004745516

- Difficulty date: July 5, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LEFT I/B FORE FLAP LOWER SURF AT L/E WBL 124 HAS SKIN DELAMINATED.  REMOVED LEFT I/B FORE FLAP IAW 727 MM 27-51-01, CUT OUT LWR SKIN 5.5 X 4.5 INCHES, FABBED FILLER 6.5 X 4.5 INCHES AND DOUBLER 9.5 X 6 INCHES FROM 2024-T3 .016 PO 900573 IAW 727 SRM 57-52-1 FIG 3 & 51-40-20 FIG 31, CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO MATING SURFACE, BONDED CURED, SANDED, CLEANED, ALODINED, PRIMED, SEALED REPAIR IAW 727 SRM 51-40-20- FIG 31.  REINSTALLED LEFT I/B FORE FLAP IAW 727 MM 27-51-01.
